# SDR CKSA95064

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45932
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Fs 440
- Part time: 60,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND CORROSION ON FLOOR BEAM WEB AT LIGHTING HOLE AT RIGHT END STATION 440 'A' PIT. REMOVED CORROSION IAW SRM 51-1-6 FABRICATED AND INSTALLED PART IAW ENGINEERING SKA95118-1.  COMPLIED WITH AIA EA95-176.  (M)
